MathSciNet Relay Station
MathSciNet bibliographic data
MR377496 46E30
Smith, Kennan T.; Solmon, Donald C. Lower dimensional integrability of $L\sp{2}$ functions. J. Math. Anal. Appl. 51 (1975), no. 3, 539–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement